MAUDE Adverse Event Report: SMITH & NEPHEW, INC. REF CNSTR LNR ADPTR 54-56OD F; PROSTHESIS, HIP, CONSTRAINED, CEMENTED OR UNCEMENTED, METAL/POLYMER

SMITH & NEPHEW, INC. REF CNSTR LNR ADPTR 54-56OD F; PROSTHESIS, HIP, CONSTRAINED, CEMENTED OR UNCEMENTED, METAL/POLYMER
Catalog Number 71323145
Medical Device Problem Code Device Dislodged or Dislocated (2923)
Health Effect - Clinical Code Injury (2348)
Date of Event 03/26/2019
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that a revision surgery was performed due to dislocation.Patient had a previous revision surgery due to a broken liner on "(b)(6) 2018".
 
Additional Manufacturer Narrative
Additional information received by the manufacturer has identified that this event should be re-evaluated for mdr reporting.The new information states that the dislocation occurred due to a broken liner 71323125 and this incident was reported in the mdr 1020279-2019-01631, so this report is no longer needed, therefore, it was determined that this case does not meet the threshold for reporting and is a non-reportable event.If further details are provided confirming the occurrence of a reportable event, our files will be updated accordingly and a further report submitted outlining both the event details and our investigations performed.

Brand Name
REF CNSTR LNR ADPTR 54-56OD F
Common Device Name
PROSTHESIS, HIP, CONSTRAINED, CEMENTED OR UNCEMENTED, METAL/POLYMER
Manufacturer (Section D)
SMITH & NEPHEW, INC.
1450 brooks road
memphis TN 38116
MDR Report Key8660411
Report Number1020279-2019-02118
Device Sequence Number2247429
Product Code KWZ
UDI-Device Identifier03596010480064
UDI-Public03596010480064
Combination Product (Y/N)N
Initial Reporter CountryAS
PMA/510(K) Number
K021803
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2018
Device Explanted Year2019
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 06/06/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Catalogue Number71323145
Device Lot Number16MM03607
Initial Date Received by Manufacturer 04/01/2019
Supplement Date Received by Manufacturer06/04/2019
Initial Report FDA Received Date05/31/2019
Supplement Report FDA Received Date06/06/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;